Advanced Search
MyIDEAS: Login to save this article or follow this journal

The hurdle-race problem

Contents:

Author Info

  • Vanduffel, S.
  • Dhaene, J.
  • Goovaerts, M.
  • Kaas, R.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V8N-49SWDCK-3/2/1c09e590e80b0b14069fe4cb0601d1fd
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

Volume (Year): 33 (2003)
Issue (Month): 2 (October)
Pages: 405-413

as in new window
Handle: RePEc:eee:insuma:v:33:y:2003:i:2:p:405-413

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505554

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: theory," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 31(1), pages 3-33, August.
  2. Muller, Alfred, 1997. "Stop-loss order for portfolios of dependent risks," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 21(3), pages 219-223, December.
  3. Kaas, Rob & Dhaene, Jan & Goovaerts, Marc J., 2000. "Upper and lower bounds for sums of random variables," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 27(2), pages 151-168, October.
  4. Heilmann, Wolf-Rudiger, 1986. "On the impact of independence of risks on stop loss premiums," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 5(3), pages 197-199, July.
  5. Goovaerts, M. J. & Dhaene, J., 1999. "Supermodular ordering and stochastic annuities," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 24(3), pages 281-290, May.
  6. Goovaerts, Marc & Redant, Hendrik, 1999. "On the distribution of IBNR reserves," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 25(1), pages 1-9, September.
  7. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: applications," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 31(2), pages 133-161, October.
  8. Dhaene, J. & Goovaerts, M. J., 1997. "On the dependency of risks in the individual life model," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 19(3), pages 243-253, May.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Bakken, Henrik & Lindset, Snorre & Olson, Lars Hesstvedt, 2006. "Pricing of multi-period rate of return guarantees: The Monte Carlo approach," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 39(1), pages 135-149, August.
  2. Huang, H. & Milevsky, M. A. & Wang, J., 2004. "Ruined moments in your life: how good are the approximations?," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 34(3), pages 421-447, June.
  3. Cheung, Ka Chun, 2006. "Optimal portfolio problem with unknown dependency structure," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 38(1), pages 167-175, February.
  4. Laeven, Roger J.A. & Goovaerts, Marc J. & Hoedemakers, Tom, 2005. "Some asymptotic results for sums of dependent random variables, with actuarial applications," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 37(2), pages 154-172, October.
  5. Valdez, Emiliano A. & Dhaene, Jan & Maj, Mateusz & Vanduffel, Steven, 2009. "Bounds and approximations for sums of dependent log-elliptical random variables," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 44(3), pages 385-397, June.
  6. Pagnoncelli, Bernardo K. & Vanduffel, Steven, 2012. "A provisioning problem with stochastic payments," European Journal of Operational Research, Elsevier, Elsevier, vol. 221(2), pages 445-453.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:33:y:2003:i:2:p:405-413. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.